Alert archive / South Dakota / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 41, NWS Sioux Falls, SD

June 16, 20094 counties in South Dakota

NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 16, 2009, 5:28 PM CDT for 4 counties in South Dakota. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2009, 5:28 PM CDT (22:28 UTC)
Expired
Jun 16, 2009, 6:15 PM CDT
In force
47 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon

Counties Aurora County, SD, Davison County, SD, Jerauld County, SD, Sanborn County, SD

The radar

The Sioux Falls radar (KFSD), 153 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 4:16 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Rapid City, SD (KUNR), launched 12:00Z, 10.5 hours before the alert went out and 346 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2009-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 33 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2009-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
33 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
1333 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KFSD 162228
SVRFSD
SDC003-035-073-111-162315-
/O.NEW.KFSD.SV.W.0041.090616T2228Z-090616T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
528 PM CDT TUE JUN 16 2009

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JERAULD COUNTY IN EAST CENTRAL SOUTH DAKOTA
  SOUTHWESTERN SANBORN COUNTY IN EAST CENTRAL SOUTH DAKOTA
  NORTHEASTERN AURORA COUNTY IN SOUTHEAST SOUTH DAKOTA
  EXTREME NORTHWESTERN DAVISON COUNTY IN SOUTHEAST SOUTH DAKOTA

* UNTIL 615 PM CDT

* AT 526 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 32 MILES WEST OF LETCHER TO 13
  MILES NORTHWEST OF LETCHER...AND WERE MOVING SOUTHEAST AT 15 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  LETCHER AROUND 615 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING
FOR SOUTHEASTERN SOUTH DAKOTA.

&&

LAT...LON 4415 9871 4398 9867 4401 9816 4385 9809
      4380 9864 4410 9884
TIME...MOT...LOC 2227Z 318DEG 11KT 4404 9876 4403 9833

$$

RSR
1 follow-up statement
000 
WWUS53 KFSD 162302
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
602 PM CDT TUE JUN 16 2009

SDC003-035-073-111-162315-
/O.CON.KFSD.SV.W.0041.000000T0000Z-090616T2315Z/
JERAULD SD-SANBORN SD-AURORA SD-DAVISON SD-
602 PM CDT TUE JUN 16 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR EXTREME NORTHWESTERN DAVISON...NORTHEASTERN AURORA...SOUTHWESTERN
SANBORN AND JERAULD COUNTIES...

AT 559 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 22 MILES WEST OF LETCHER TO 8
MILES NORTHWEST OF LETCHER...MOVING SOUTHEAST AT 15 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
LETCHER AROUND 615 PM CDT...

AT 535 PM CDT...QUARTER SIZE HAIL WAS REPORTED 5 MILES SOUTHWEST OF 
LANE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING
FOR SOUTHEASTERN SOUTH DAKOTA.

&&

LAT...LON 4415 9871 4398 9867 4401 9816 4385 9809
      4380 9864 4410 9884
TIME...MOT...LOC 2259Z 332DEG 12KT 4388 9859 4395 9828

$$

RSR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 3:46 PM CDT, 1 hour 42 minutes earlier.

Area forecast discussion, Jun 16, 3:46 PM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
346 PM CDT TUE JUN 16 2009

.DISCUSSION...
AS NMRS SHWRS CONT TO MOVE SLWLY NEWD ACRS SWRN MN THIS AFTN...INIT
NEW TSTM DVLPMNT HAS BEEN JUST OF NWRN CRNR OF CWA CLOSER TO UPPER
SUPPORT. THIS PRETTY MUCH FIGURES AND STILL EXPCT MORE DVLPMNT DOWN
INTO CWA W OF FSD...PSBLY CLOSE TO JAMES VLY...A LTL LATER THIS
AFTN. THE DECENT HEATG SWRN FCST AREA SHUD HELOP FIRE OFF THE STORMS
NEAR THE EDGE OF THE DECENT HEATG AREA. WITH LESSER UPPER
SUPPORT...THESE STORMS SILL LIKELY TO STAY SCT AT MOST. NEVERTHELESS
MOISTURE INSTBLTY AND SHEAR SEEM AMPLE FOR ISOLD SVR STORMS. WILL
KEEP STORM POPS IN THE CHC CATEGORY FOR THIS EVE AND DROP THE POPS
DOWN AFTER MIDNIGHT...THO A SLGT CHC THRU THE NIGHT SEEMS WISE FAR
ERN/NERN CWA.

PLENTY OF LO LVL MOISTURE SHUD KEEP LOW CLDS OVER ERN ESPLY NERN CWA
THRU THIS EVE...AND SOME INCREASE OR AT LEAST LINGERING EXPECTED
LATE TNGT WITH SLOW COOLING. GUIDNCE TEMPS CANT GO TOO BAD
TNGT...WILL GO WITH LOWS AT TO A DEG OR TWO ABV GUIDNCE IN MOIST
REGIME. AM HOLDING OFF ON FOG MENTN FOR NOW ON MARGINAL CHC WITH
MAIN PRBL NOW BEING EXTENT OF TSTM ACTVTY. /WILLIAMS

INTERESTING SET UP FOR THE NEXT FEW DAYS AS FLOW ALOFT BECOMES
SOUTHWEST WITH A SERIES OF SHORTWAVES MOVING THROUGH THE AREA. LOW
LYING STRATUS AND FOG ACROSS EASTERN PORTIONS OF CWA IN THE MORNING
WILL LIFT AND GIVEWAY TO STRONG HEATING. AS A SERIES OF SHORTWAVE
WORK INTO NORTH CENTRAL SOUTH DAKOTA EXPECT CONVECTION TO DEVELOP
ACROSS NORTHERN SOUTH DAKOTA BUILDING DOWN INTO NORTHERN PORTIONS OF
FORECAST AREA IN THE EVENING HOURS.  APPEARS AS THOUGH THE DEEPER
MOISTURE WILL BE CONFINED TO AREAS SOUTH OF I-90...WHILE BETTER LIFT
WILL BE FOCUSED NORTH OF FORECAST AREA. SHORTWAVE TRAIN GRADUALLY
SAGS SOUTH ON WEDNESDAY NIGHT INTO THURSDAY WITH A SHORTWAVE MOVING
ACROSS THE FORECAST AREA IN THE MORNING AND THEN AGAIN IN THE
AFTERNOON. A SERIES OF UPPER LEVEL JET STREAKS ALSO MOVE THROUGH THE
REGION DURING THE DAY PROVIDING ADDED UPPER LEVEL SUPPORT. MODELS
PORTEND ADDITIONAL DESTABILIZATION THROUGHOUT THE DAY...WITH
ATMOSPHERE BECOMING QUITE UNSTABLE BY THURSDAY EVENING.  SHEAR
PROFILES ARE NOT ALL THAT IMPRESSIVE...BUT CAPE VALUES CLIMB TO
2000-3000 J/KG.  EXPECT MAIN SEVERE THREAT TO BE LARGE HAIL AND
DAMAGING WINDS...BUT CAN NOT RULE OUT A TORNADO OR TWO ALONG A
BOUNDARY.

LOW LYING STRATUS WILL HANG ON THROUGH MUCH OF THE DAY ON FRIDAY
HAMPERING DAYTIME HEATING. KEPT MENTION OF SHOWERS WITH ISOLATED
THUNDERSTORMS ACROSS EASTERN HALF OF FORECAST THROUGH MID-DAY. AS
UPPER LEVEL RIDGE BUILDS EXPECT LOW CLOUDS AND STRATUS TO GRUDGINGLY
SHIFT EAST.

FOLLOWED HPC GUIDANCE FAIRLY CLOSELY IN THE LATTER PERIODS WITH GFS
AND ECMWF IN GENERAL AGREEMENT ON THE OVERALL PATTERN. MODELS
SUGGEST UPPER LEVEL RIDGE BUILDING ACROSS THE CENTRAL PORTIONS OF
THE CONUS WITH WARMING TREND THIS WEEKEND INTO EARLY NEXT WEEK. WILL
HAVE TO WATCH SUNDAY MORNING CLOSELY AS STRONG WARM AIR ADVECTION
ALOFT MAY RESULT IN SOME ACCAS SHOWERS. MODELS DISAGREE ON HOW MUCH
WARMING ALOFT...WITH THE ECMWF RUNNING IN THE LOWER 20S...NEARLY 5
DEGREES C WARMER THAN THE GFS. FOR NOW...SIDED CLOSER TO GFS BUT
WITH DEVELOPMENT OF LOW LEVEL JET RAISED FORECAST LOWS. FORECAST
AREA MAY BE INFLUENCED BY A RIDGE RIDER OR TWO HEADED INTO EARLY
NEXT WEEK PRIOR TO CAP BUILDING IN.  WITH GULF WIDE OPEN...APPEARS
AS THOUGH THE FIRST WEEK OF SUMMER WILL BE WARM AND MUGGY. /BT

&&

.AVIATION...
A FEW LINGERING IFR CIGS FAR ERN FCST AREA AT MID AFTN SHUD IMPROVE
TO MVFR BY 22Z. OTRW MVFR CIGS SHUD BE PERSISTENT ERN CWA AND MORE
SPOTTY CNTRL CWA INCLUDG HON/FSD TAF SITES. THESE CIGS SHUD TENS TO
SOLIDIFY AGN E AND INCREAS SOME CNTRL FOR THE 17/06Z-15Z PERIOD.
ALONG WITH THIS WILL COME INCREASING 3-5SM IN BR SAME PD WITH XOME
LCL 1-3SM BR...AT THIS TIME DO NOT EXPECT BLO 1SM UNDER LINGERING
CLOUD COVER. ANY LWR VSBYS SHUD IMPROVE RPDLY TO VFR AFT 17/15Z WITH
CIGS ALSO BREAKING UP OR IMPROVING TO VFR BY 17/18Z.

CONVECTN IN THE FORM OF TSRA WILL OF COURSE PRODUCE LCL AND LIKELY
BRIEF MVFR TO IFR CIGS...MAINLY THRU 17/06Z. AS MENTND ABV THIS
CONVECTION SHUD BE SCT.
&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.

&&

WILLIAMS/BT
Hazardous weather outlook, Jun 16, 11:12 AM CDT, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1112 AM CDT TUE JUN 16 2009

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-171200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
1112 AM CDT TUE JUN 16 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
THERE WILL BE A THREAT OF SEVERE STORMS LATE THIS AFTERNOON AND
THIS EVENING ALONG AND SOUTHWEST OF A LINE FROM DE SMET SOUTH
DAKOTA TO SIOUX FALLS TO STORM LAKE IOWA. STORMS WILL BE ISOLATED
TO SCATTERED...BUT ANY STORMS THAT DEVELOP MAY PRODUCE HAIL TO
WALNUT SIZE...DAMAGING WINDS TO 75 MPH...AND EVEN AN ISOLATED
TORNADO. THE SEVERE WEATHER THREAT SHOULD DIMINISH BY 10 TO 11 PM
CDT.

OTHER ISOLATED THUNDERSTORMS MAY ACCOMPANY MORE NUMEROUS SHOWERS
ALONG AND NORTHEAST OF A LINE FROM BROOKINGS SOUTH DAKOTA TO
SPENCER IOWA. STORMS IN THIS AREA...WHICH INCLUDES SOUTHWEST
MINNESOTA...ARE NOT EXPECTED TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE WILL BE A CHANCE OF THUNDERSTORMS LATE WEDNESDAY AFTERNOON
INTO WEDNESDAY NIGHT. THESE STORMS WILL DEVELOP QUICKLY LATE IN
THE DAY THROUGH THE JAMES VALLEY....AND WILL LIKELY AFFECT AREAS
ALONG AND NORTH OF INTERSTATE 90 THROUGH THE EVENING. ANOTHER
ROUND OF THUNDERSTORMS IS LIKELY LATE THURSDAY INTO THURSDAY
NIGHT. SEVERE STORMS WILL BE POSSIBLE BOTH PERIODS...FEATURING
LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAINFALL IS ALSO
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 5 PM IN SOUTHEAST
SOUTH DAKOTA...PART OF NORTHWEST IOWA...AND IN EXTREME
NORTHEAST NEBRASKA.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

WILLIAMS

In the hours before

Local storm report, Jun 16, 4:33 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
433 PM CDT TUE JUN 16 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             8 NW WESSINGTON SPRINGS 44.16N 98.69W
06/16/2009  E3.00 INCH       JERAULD            SD   PUBLIC

            HAIL WAS INCREASING IN SIZE

0412 PM     HAIL             15 SSW WOLSEY           44.21N 98.59W
06/16/2009  E0.88 INCH       BEADLE             SD   PUBLIC

&&

BT
Local storm report, Jun 16, 4:43 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
443 PM CDT TUE JUN 16 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             13 WNW WESSINGTON SPRIN 44.18N 98.79W
06/16/2009  E2.00 INCH       JERAULD            SD   PUBLIC

&&

TRM
Local storm report, Jun 16, 4:50 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
450 PM CDT TUE JUN 16 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     HAIL             11 NW WESSINGTON SPRING 44.18N 98.75W
06/16/2009  E1.75 INCH       JERAULD            SD   PUBLIC

            IN ADDITION TO THE GOLFBALL SIZE HAIL, WINDS WERE GUSTING
            TO 50-60 MPH.

&&

TRM
Local storm report, Jun 16, 5:01 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
501 PM CDT TUE JUN 16 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             6 NW WESSINGTON SPRINGS 44.14N 98.65W
06/16/2009  E0.75 INCH       JERAULD            SD   PUBLIC

&&

TRM
Local storm report, Jun 16, 5:18 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
518 PM CDT TUE JUN 16 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             3 W MOUNT VERNON        43.71N 98.32W
06/16/2009  E0.88 INCH       DAVISON            SD   LAW ENFORCEMENT

            IN ADDITION TO NICKEL SIZE HAIL, HEAVY RAIN WAS FALLING
            WEST OF MOUNT VERNON ON THE DAVISON/AURORA COUNTY LINE.

&&

TRM
Local storm report, Jun 16, 5:28 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
528 PM CDT TUE JUN 16 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             4 W LANE                44.07N 98.50W
06/16/2009  E1.00 INCH       JERAULD            SD   PUBLIC

            IN ADDITION TO THE QUARTER SIZE HAIL, WINDS WERE GUSTING
            TO 40-50 MPH.

&&

TRM

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 3:35 PM CDTSevere Thunderstorm WarningFSDBeadle25 min
Jun 16, 3:43 PM CDTTornado WarningFSDBeadle, Jerauld47 min
Jun 16, 3:57 PM CDTTornado WarningFSDBeadle16 min
Jun 16, 4:29 PM CDTTornado WarningFSDBeadle, Jerauld46 min
Jun 16, 4:42 PM CDTSevere Thunderstorm WarningFSDBeadle33 min
Jun 16, 4:43 PM CDTTornado WarningFSDAurora40 min
Jun 16, 5:04 PM CDTTornado WarningFSDJerauld, Sanborn41 min
Jun 16, 5:11 PM CDTTornado WarningFSDAurora, Davison34 min
Jun 16, 5:41 PM CDTTornado WarningFSDAurora, Davison49 min
Jun 16, 6:08 PM CDTTornado WarningFSDDavison, Douglas, Hanson, Hutchinson52 min
Jun 16, 6:18 PM CDTSevere Thunderstorm WarningFSDAurora, Davison, Jerauld, Sanborn29 min
Jun 16, 6:36 PM CDTTornado WarningFSDDavison, Hanson, Hutchinson39 min
Jun 16, 6:55 PM CDTSevere Thunderstorm WarningFSDDavison, Douglas, Hanson, Hutchinson35 min
Jun 16, 6:58 PM CDTSevere Thunderstorm WarningFSDDavison, Hanson, Miner, Sanborn32 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.